# SDR VNAA202402010003

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: 60031902287
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT UPPER CORNER CAP IS DENTED.   REMOVED AND REPLACED AFT CORNER CAP PN/ 600-31902-287 IAW CRJ900 SRM 51-42-13-001-001-A01.
